# SDR ASAA2014070308460

- Difficulty date: July 3, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N769AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- Aircraft time: 66,983 hours, 38,198 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 507945178
- Part serial: 647
- Condition: Out Of Adjust
- Location: L1
- Part time: 66,983 hours, 38,198 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/E REPORTS L1 DOOR IS DIFFICULT TO CLOSE.  ACFT GROUNDED.  VERFIED L1 DOOR DIFFICULT TO CLOSE, TRIED ADJUSTING SNUBBER, NO HELP.  RETURNED TO ORIGINAL POSITION. DOOR CLOSED FULLY AT APPROXIMATELY 950 IN/LBS REF MM 52-11-00-755-051.  L1 DOOR APPEARS TO HAVE A NEW SEAL POSSIBLY CONTRIBUTING TO THE DIFFICULTY TO CLOSE DOOR.  ADJUSTED L-1 DOOR VIA STOP PADS, GUIDE ARM AND HORIZONTAL ROD ADJUSTMENT.  HANDLE CLOSING TORQUE 850 IN/LBS.  ACCEPTABLE IAW EA 400-52EA-12988, REF MM 52-11-00-705-007.
